American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information   
View Article: PDF

[2] Igor Nikolaev. Geometry of a crossed product. Proc. Amer. Math. Soc. 128 (2000) 1177-1183. MR 1654101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. A. Morales, M. J. Pacifico and E. R. Pujals. Singular hyperbolic systems. Proc. Amer. Math. Soc. 127 (1999) 3393-3401. MR 1610761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii. Monotonic dynamical systems under spatial discretization. Proc. Amer. Math. Soc. 126 (1998) 2169-2174. MR 1443379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kazuhiro Sakai. Diffeomorphisms with persistency. Proc. Amer. Math. Soc. 124 (1996) 2249-2254. MR 1317049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mau-Hsiang Shih and Jinn Wen Wu. Question of global asymptotic stability in state-varying nonlinear systems . Proc. Amer. Math. Soc. 122 (1994) 801-804. MR 1204384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lan Wen. The $C\sp 1$ closing lemma for endomorphisms with finitely many singularities . Proc. Amer. Math. Soc. 114 (1992) 217-223. MR 1087474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ji Fa Jiang. A note on a global stability theorem of M. W. Hirsch . Proc. Amer. Math. Soc. 112 (1991) 803-806. MR 1043411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenzi Odani. Generic homeomorphisms have the pseudo-orbit tracing property . Proc. Amer. Math. Soc. 110 (1990) 281-284. MR 1009998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stewart Baldwin and Edward E. Slaminka. A stable/unstable ``manifold'' theorem for area preserving homeomorphisms of two manifolds . Proc. Amer. Math. Soc. 109 (1990) 823-828. MR 1013963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carlos Arteaga. Centralizers of immersions of the circle . Proc. Amer. Math. Soc. 109 (1990) 849-853. MR 1013962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janina Kotus. Global $C\sp r$ structural stability of vector fields on open surfaces with finite genus . Proc. Amer. Math. Soc. 108 (1990) 1039-1046. MR 1004419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. M. Kuperberg and Coke S. Reed. A dynamical system on ${\bf R}\sp 3$ with uniformly bounded trajectories and no compact trajectories . Proc. Amer. Math. Soc. 106 (1989) 1095-1097. MR 965244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hiroshi Ikeda. On stability of endomorphisms . Proc. Amer. Math. Soc. 104 (1988) 1287-1290. MR 941323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Juergen Quandt. Stability of Anosov maps . Proc. Amer. Math. Soc. 104 (1988) 303-309. MR 958088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Maria Lúcia Alvarenga Peixoto. Characterizing $\Omega$-stability for flows in the plane . Proc. Amer. Math. Soc. 104 (1988) 981-984. MR 964882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Valery Kovachev. Smoothness of the billiard ball map for strictly convex domains near the boundary . Proc. Amer. Math. Soc. 103 (1988) 856-860. MR 947670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mike Hurley. On the generic nonexistence of first integrals . Proc. Amer. Math. Soc. 98 (1986) 142-144. MR 848891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Devaney. Structural instability of ${\rm exp}(z)$ . Proc. Amer. Math. Soc. 94 (1985) 545-548. MR 787910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos Arteaga. Necessary conditions for stability of nonsingular endomorphisms of the circle . Proc. Amer. Math. Soc. 92 (1984) 41-44. MR 749886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald A. Knight. A correction to: ``Recurrent and Poisson stable flows'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 49--53;\ MR 82i:34047] . Proc. Amer. Math. Soc. 89 (1983) 186. MR 706539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Atsuro Sannami. On the product of stable diffeomorphisms . Proc. Amer. Math. Soc. 88 (1983) 545-549. MR 699431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ronald A. Knight. Recurrent and Poisson stable flows . Proc. Amer. Math. Soc. 83 (1981) 49-53. MR 619979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ludvik Janos. Differential equations which are topologically linear . Proc. Amer. Math. Soc. 83 (1981) 629-632. MR 627709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carmen Chicone and R. C. Swanson. A generalized Poincar\'e stability criterion . Proc. Amer. Math. Soc. 81 (1981) 495-500. MR 597670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Morris W. Hirsch. Stability of stationary points and cohomology of groups . Proc. Amer. Math. Soc. 79 (1980) 191-196. MR 565336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2